Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online
Ask a Urologist   »  

Noticed faint red colour in stool. Feeling dizzy, tired and loss of appetite. What is the problem?

User rating for this question
Answered by

Practicing since : 1962
Answered : 693 Questions
On saturday evening i starting feeling a serious urge to pee. after peeing i saw a faint red or pink colour when i whipped. this feeling went on for a while and stopped after i had taken a little bit of alcohol. felt the same way the next day but this time with a bit of dizziness when i would stand up.i would feel like throwing up but nothing happens. lost appetite. i started on antibiotics yesterday and i felt abit better, didn't feel the urge to pee as often as before but later in the night i started shivering as though i had a fever. today I developed a tummy ache which was followed by diarrhoea. i feel the same urge to pee and once again the urge to pee is back and the colouring is there when i pee.been feeling tired all day.
Posted Fri, 5 Oct 2012 in Urinary and Bladder Problems
Answered by Dr. Charles S Narasi 1 hour later
It sounds like you have two different problems
that you are dealing with. One is probably a
bladder or urinary tract infection that is causing
bloody urine.
You stated that you were started on an antibiotic.
Lot of antibiotics prescribed for UTI, especially
Augmentin opr Ampicillin have side effects, most
commonly diarrhea.
If the diarrhea is very bad you may have to change
the drug or take some medicine to control the runs.
You can take loperimide or peptobismol over the
Make sure you eat some plain yogurt when you are
On the antibiotics.
Hope you feel better soon.Oh! Cranberry juice is good.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor